메뉴 건너뛰기




Volumn 172, Issue 1, 2000, Pages 177-201

Ground States and Free Boundary Value Problems for the n-Laplacian in n Dimensional Space

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0012440109     PISSN: 00221236     EISSN: None     Source Type: Journal    
DOI: 10.1006/jfan.1999.3532     Document Type: Article
Times cited : (20)

References (10)
  • 2
    • 0000061307 scopus 로고
    • Équations de champs scalaires euclidiens non-linéaires dans le plan
    • Berestycki H., Gallouet T., Kavian O. Équations de champs scalaires euclidiens non-linéaires dans le plan. C. R. Acad. Sci. Paris. 297:1983;307-310.
    • (1983) C. R. Acad. Sci. Paris , vol.297 , pp. 307-310
    • Berestycki, H.1    Gallouet, T.2    Kavian, O.3
  • 4
    • 0001410150 scopus 로고    scopus 로고
    • Uniqueness theorems for positive solutions of quasilinear elliptic equations in a ball
    • Erbe L., Tang M. Uniqueness theorems for positive solutions of quasilinear elliptic equations in a ball. J. Differential Equations. 138:1997;351-379.
    • (1997) J. Differential Equations , vol.138 , pp. 351-379
    • Erbe, L.1    Tang, M.2
  • 6
    • 0007281191 scopus 로고    scopus 로고
    • Existence of ground states and free boundary value problems for quasilinear elliptic operators
    • to appear
    • F. Gazzola, J. Serrin, and, M. Tang, Existence of ground states and free boundary value problems for quasilinear elliptic operators, Adv. in Differential Equations, to appear.
    • Adv. in Differential Equations
    • Gazzola, F.1    Serrin, J.2    And3    Tang, M.4
  • 8
    • 0002415248 scopus 로고
    • Non-existence theorems for quasilinear partial differential equations
    • Ni W. M., Serrin J. Non-existence theorems for quasilinear partial differential equations. Supplemento, Rend. Circ. Mat. Palermo. 8:1985;171-185.
    • (1985) Supplemento, Rend. Circ. Mat. Palermo , vol.8 , pp. 171-185
    • Ni, W.M.1    Serrin, J.2
  • 9
    • 0001446348 scopus 로고
    • Existence and nonexistence theorems for ground states for quasilinear partial differential equations. The anomalous case
    • Ni W. M., Serrin J. Existence and nonexistence theorems for ground states for quasilinear partial differential equations. The anomalous case. Accad. Naz. Lincei, Atti Connegni. 77:1986;231-257.
    • (1986) Accad. Naz. Lincei, Atti Connegni , vol.77 , pp. 231-257
    • Ni, W.M.1    Serrin, J.2
  • 10
    • 0013264065 scopus 로고    scopus 로고
    • Uniqueness of ground states for quasilinear elliptic equations in the exponential case
    • Pucci P., Serrin J. Uniqueness of ground states for quasilinear elliptic equations in the exponential case. Indiana Univ. Math. J. 47:1998;529-539.
    • (1998) Indiana Univ. Math. J. , vol.47 , pp. 529-539
    • Pucci, P.1    Serrin, J.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.